Oxycontin and side effects?

Discussion in 'Fibromyalgia Main Forum' started by blast, Oct 14, 2002.

  1. blast

    blast New Member

    I have been on 40mg. of oxy for over a year now and needed to increase my dosage. My doc upped it to 80mg. and my feet and ankles swelled like a ballon, as well as my hands and fingers! I immediately stopped taking it, and called my doc to let her know.
    Anyone else ever had this happen?
    Just curious!
    Sherri
  2. blast

    blast New Member

    I have been on 40mg. of oxy for over a year now and needed to increase my dosage. My doc upped it to 80mg. and my feet and ankles swelled like a ballon, as well as my hands and fingers! I immediately stopped taking it, and called my doc to let her know.
    Anyone else ever had this happen?
    Just curious!
    Sherri
  3. jaysie99

    jaysie99 New Member

    I had this same reaction to an increase in my oxycodone. I had to go back to the lower dose and eventually my medicine was changed to Vicodin which isn't working and I am going to try Oxycontin next. Your problem is probably that the dose she increased you to is just too much for your particular system to handle.

    Take Good Care,

    Jaysie